# SDR UPS07M50059

- Difficulty date: April 16, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 5-128
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO COMPT AT STATION 5-128 LONGERON 43 RT FOUND SUSPECTED CRACK ON DOUBLER AREA AS MARKED.  HFEC INSP C/OUT PER DAC NDT SPM REV 13 PART 06-10-01-001 ON DOUBLER FOUND CRACK.  CRACK LONGERON SPLICE AT CTR CGO STA5-128 L43RH REMOVED.  NEW SPLICE P/N A5A7114.535 FAB PER DWG A5A7114.  FPI C/OUT ON NEW SPLICE FOUND NO CRACK.  NEW SPLICE FASTENER HOLES PICKED UP, REPROTECTED AND PAINTED.  NEW FAB SPLICE INSTALLED AND REWORK AREA PAINTED.
